Home > Research > Publications & Outputs > Real space renormalization and the anderson mod...

Links

Text available via DOI:

View graph of relations

Real space renormalization and the anderson model in one dimension

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Published

Standard

Real space renormalization and the anderson model in one dimension. / Lambert, C. J.

In: "Physics Letters, Section A: General, Atomic and Solid State Physics", Vol. 78, No. 5-6, 01.01.1980, p. 471-473.

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Harvard

Lambert, CJ 1980, 'Real space renormalization and the anderson model in one dimension', "Physics Letters, Section A: General, Atomic and Solid State Physics", vol. 78, no. 5-6, pp. 471-473. https://doi.org/10.1016/0375-9601(80)90428-4

APA

Lambert, C. J. (1980). Real space renormalization and the anderson model in one dimension. "Physics Letters, Section A: General, Atomic and Solid State Physics", 78(5-6), 471-473. https://doi.org/10.1016/0375-9601(80)90428-4

Vancouver

Lambert CJ. Real space renormalization and the anderson model in one dimension. "Physics Letters, Section A: General, Atomic and Solid State Physics". 1980 Jan 1;78(5-6):471-473. https://doi.org/10.1016/0375-9601(80)90428-4

Author

Lambert, C. J. / Real space renormalization and the anderson model in one dimension. In: "Physics Letters, Section A: General, Atomic and Solid State Physics". 1980 ; Vol. 78, No. 5-6. pp. 471-473.

Bibtex

@article{9415460e66224ccfbf5f871d22d52d5a,
title = "Real space renormalization and the anderson model in one dimension",
abstract = "It is demonstrated that the relationship between the spatial variation of the wavefunction of a disordered system and the renormalized hamiltonian Hn obtained using the decimation method, appears to be a function of the dimensionality and that in one dimension, Hn scales to zero for all values of the disorder.",
author = "Lambert, {C. J.}",
year = "1980",
month = jan,
day = "1",
doi = "10.1016/0375-9601(80)90428-4",
language = "English",
volume = "78",
pages = "471--473",
journal = "Physics Letters A",
issn = "0375-9601",
publisher = "Elsevier",
number = "5-6",

}

RIS

TY - JOUR

T1 - Real space renormalization and the anderson model in one dimension

AU - Lambert, C. J.

PY - 1980/1/1

Y1 - 1980/1/1

N2 - It is demonstrated that the relationship between the spatial variation of the wavefunction of a disordered system and the renormalized hamiltonian Hn obtained using the decimation method, appears to be a function of the dimensionality and that in one dimension, Hn scales to zero for all values of the disorder.

AB - It is demonstrated that the relationship between the spatial variation of the wavefunction of a disordered system and the renormalized hamiltonian Hn obtained using the decimation method, appears to be a function of the dimensionality and that in one dimension, Hn scales to zero for all values of the disorder.

U2 - 10.1016/0375-9601(80)90428-4

DO - 10.1016/0375-9601(80)90428-4

M3 - Journal article

AN - SCOPUS:84916759245

VL - 78

SP - 471

EP - 473

JO - Physics Letters A

JF - Physics Letters A

SN - 0375-9601

IS - 5-6

ER -